# SDR CA020124004

- Difficulty date: January 15, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,085 hours
- Engine: Ge CF343B1
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8161014
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN CABIN DUE TO RT PACK OVER TEMP IN AUTO, REVERTED TO MANUAL TEMPERATURE CONTROL. FOUND TO BE THE TEMP CONTROLLER AT FAULT. REPLACED THE TEMPERATURE CONTROLLER.
